# SDR SIMA20180102004

- Difficulty date: January 2, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 33,152 hours, 28,365 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB IN THE NOSE WHEEL WELL ABOVE AND AFT OF THE UPLOCK BOX IS CRACKED APPROX 3 INCHES. REMOVED AND REPLACED RIB IN THE NOSE WHEEL WELL ABOVE AND AFT OF THE UPLOCK BOX IAW SRM 51-40-02.
